# SDR 20000511AP016

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LOWER LEADING EDGE FAIRING NR 9501 HAS .5 INCH CRACK IN SKIN AND CHAFED AROUND END.  CUT OUT DAMAGED AREA IAW 51-40-2 FIG 1.  FABRICATED DOUBLER IAW 51-40-2 FIG 1.  INSTALLED REPAIR IAW 51-30-2 PAGE 2.   (M)
